Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

June 11, 2015Gordon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 11, 2015, 1:49 PM EDT for Gordon County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 1:49 PM EDT (17:49 UTC)
Expired
Jun 11, 2015, 2:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Gordon County, GA

The radar

The Atlanta radar (KFFC), 119 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WWUS82 KFFC 111749
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT THU JUN 11 2015
 
GAZ012-020-111815-
GORDON GA-BARTOW GA-
149 PM EDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GORDON AND BARTOW
COUNTIES UNTIL 215 PM EDT...

AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN 7 MILES NORTHEAST OF 
ADAIRSVILLE...OR 9 MILES SOUTHEAST OF CALHOUN...MOVING EAST AT 5 MPH.

RAINFALL AMOUNTS OF AROUND 2 INCHES IN THE PAST HOUR HAVE BEEN 
ESTIMATED AROUND SONORAVILLE...WITH ADDITIONAL RAINFALL EXPECTED. 
RUNOFF FROM THE HEAVY RAIN WILL CAUSE MINOR FLOODING OF SMALL CREEKS 
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES. THIS 
INCLUDES AREAS AROUND ADAIRSVILLE...FAIRMOUNT...RANGER...FOLSOM... 
FUNKHOUSER AND SONORAVILLE.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3437 8493 3451 8486 3451 8466 3437 8466
      3435 8479
TIME...MOT...LOC 1747Z 285DEG 6KT 3442 8482 

$$

DJN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 10:19 AM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 11, 10:19 AM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 AM EDT THU JUN 11 2015

.UPDATE...
MORNING SHOWER ACTIVITY WILL CONTINUE TO DIMINISH OVER THE NEXT
COUPLE OF HOURS. SCATTERED SHOWERS AND THUNDERSTORMS WILL
REDEVELOP BY THE EARLY AFTERNOON WITH DAYTIME HEATING. WITH HIGH
PWATS ACROSS THE AREA AND LIGHT WINDS ALOFT...LOCALLY HEAVY
RAINFALL WILL BE THE PRIMARY THREAT.

&&

.PREV DISCUSSION... /ISSUED 735 AM EDT THU JUN 11 2015/

SHORT TERM /TODAY THROUGH FRIDAY/...

FORECAST AREA REMAINS UNDER BROAD/WEAK UPPER TROUGHING TODAY WITH
UPPER RIDGING BEGINNING TO BUILD INTO THE REGION BY FRIDAY. AMPLE
MOISTURE FOR AT LEAST SCATTERED...MAINLY DIURNAL...CONVECTION
THROUGH THE PERIOD. INSTABILITY IS MODERATE AT BEST EACH AFTERNOON
AND MID-LEVEL LAPSE RATES REMAIN MODEST AS WELL SO WIDESPREAD SEVERE
POTENTIAL REMAINS LOW. PRECIPITABLE WATER VALUES CONTINUE AROUND AN
INCH AND A HALF OR SLIGHTLY HIGHER AND COMBINED WITH WEAK STEERING
CURRENTS...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

DEESE

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

FORECAST RATIONALE FOR THE EXTENDED STILL HOLDS TRUE WITH DRIER
CONDITIONS AND INCREASING TEMPERATURES. WILL HAVE TO GET THROUGH
SATURDAY FIRST THOUGH AS WE ARE STILL IN A TRANSITION PERIOD WITH
ENOUGH MOISTURE AND INSTABILITY TO WARRANT LOW END CHANCE POPS
BEFORE RIDGE FULLY DEVELOPS.

EVEN AS WE GET INTO SUNDAY AND EARLY NEXT WEEK...CONDITIONS ARE
NOT AS CLEAR CUT AS ONE WOULD THINK WITH A 594DM UPPER HIGH.
DESPITE THE OVERALL SUBSIDENCE...MODELS CONTINUE TO INDICATE AMPLE
MOISTURE UNDER THE RIDGE AND OMEGA DURING THE AFTERNOONS.
EXPERIENCE SAYS MODELS ARE WAY OVERDOING THIS ASPECT OF THE
FORECAST BUT NOT CONFIDENT ENOUGH TO REMOVE POPS COMPLETELY. WILL
MAINTAIN ISOLATED RAIN CHANCES THROUGH MUCH OF THE EXTENDED
PERIOD. OTHERWISE THE STORY WILL BE THE HEAT WITH EXTENDED
GUIDANCE CATCHING UP AND NOW INDICATING SOME MID TO CLOSE TO UPPER
90S FOR CENTRAL GEORGIA EARLY NEXT WEEK. NO REASON NOT TO FOLLOW
SUIT GIVEN STRENGTH OF RIDGE AND WILL ADJUST GRIDS AS SUCH WITH
THIS ISSUANCE.

20

AVIATION...
12Z UPDATE...

WIDE RANGE OF IFR TO VFR ACROSS THE AREA AT THIS TIME...WILL SEE
CONDITIONS IMPROVING TO MAINLY VFR AFTER 15Z. ISOLATED SHOWERS AND A
FEW THUNDERSTORMS ACROSS THE NORTH WITH SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS CENTRAL GEORGIA. WILL SEE CONVECTION BECOME
MORE WIDESPREAD AFTER 18Z. WINDS QUITE VARIABLE IN DIRECTION THIS
MORNING WITH SPEEDS GENERALLY 6KT OR LESS...BECOMING SOUTH TO
SOUTHWEST 5-10KT AFTER 17Z.

//ATL CONFIDENCE...12Z UPDATE...

CONFIDENCE MEDIUM.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          86  68  88  69 /  40  30  30  30
ATLANTA         85  69  86  71 /  40  30  40  30
BLAIRSVILLE     83  63  83  65 /  40  40  50  30
CARTERSVILLE    87  69  87  68 /  40  30  40  30
COLUMBUS        88  72  89  71 /  50  30  40  20
GAINESVILLE     84  68  85  69 /  40  30  40  30
MACON           88  70  90  70 /  50  40  30  20
ROME            87  69  86  68 /  40  30  50  30
PEACHTREE CITY  87  68  86  69 /  40  30  40  30
VIDALIA         89  72  91  73 /  50  40  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
Hazardous weather outlook, Jun 11, 10:19 AM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 AM EDT THU JUN 11 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1019 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS NORTH AND CENTRAL
GEORGIA THIS AFTERNOON. THE PRIMARY THREATS WITH STORMS THROUGH THIS
EVENING WILL BE HEAVY RAIN...FREQUENT LIGHTNING AND BRIEF GUSTY
WINDS. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT. WINDS IN THE
ATMOSPHERE ARE VERY LIGHT WHICH WILL TRANSLATE TO SLOW-MOVING
STORMS. ONE TO TWO INCHES OF RAIN COULD OCCUR IN A SHORT PERIOD OF
TIME. THIS WILL ELEVATE THE POTENTIAL FOR LOCALIZED FLASH
FLOODING...ESPECIALLY ACROSS URBAN...POOR DRAINAGE...AND LOW LYING
AREAS.

WEATHER HAZARDS EXPECTED...
HEAVY RAIN...FREQUENT LIGHTNING AND BRIEF GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
ACROSS NORTH AND CENTRAL GEORGIA THURSDAY THROUGH SATURDAY. THEN
HIGH PRESSURE BUILDS OVER THE STATE AND WILL HELP HOLD
THUNDERSTORM COVERAGE TO MAINLY ISOLATED FOR SUNDAY AND INTO
EARLY NEXT WEEK. AN ISOLATED STRONG STORM CANNOT BE RULED OUT
DURING MAX DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING
STRONG WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING.

HOT AND HUMID CONDITIONS ARE EXPECTED AS WELL FOR EARLY NEXT WEEK
WITH TEMPERATURES REACHING THE MID TO UPPER 90S OVER SOUTHEAST
SECTIONS AND HEAT INDICES BREAKING THE 100 DEGREE MARK MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

DJN

In the hours before

Special weather statement, Jun 11, 8:22 AM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 AM EDT THU JUN 11 2015

GAZ080-111300-
TAYLOR GA-
822 AM EDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TAYLOR COUNTY UNTIL
900 AM EDT...

AT 821 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER TAYLOR COUNTY...DRIFTING NORTH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TAYLOR COUNTY...INCLUDING AREAS AROUND
BUTLER...REYNOLDS...RUPERT...POTTERVILLE...CARSONVILLE...CHARING...
WESLEY CHURCH...FICKLING MILL...MAUK AND HOWARD.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS
TAYLOR COUNTY...INCLUDING AREAS AROUND
BUTLER...REYNOLDS...RUPERT...POTTERVILLE...CARSONVILLE...CHARING...
WESLEY CHURCH...FICKLING MILL...MAUK AND HOWARD.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3241 8439 3248 8441 3254 8445 3256 8441
      3261 8441 3268 8437 3268 8434 3272 8434
      3274 8424 3268 8419 3269 8411 3263 8406
      3258 8407 3253 8400 3253 8405 3252 8401
      3250 8402 3252 8405 3251 8411 3241 8419
TIME...MOT...LOC 1221Z 003DEG 8KT 3255 8421
Special weather statement, Jun 11, 8:58 AM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 AM EDT THU JUN 11 2015

GAZ080-081-091-111345-
MARION GA-TAYLOR GA-CRAWFORD GA-
858 AM EDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MARION...TAYLOR AND
CRAWFORD COUNTIES UNTIL 945 AM EDT...

AT 856 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN OVER BUTLER. THIS STORM WAS NEARLY
STATIONARY.  DOPPLER RADAR ESTIMATES THAT 1 TO AS MUCH AS 3 INCHES
HAS ALREADY FALLEN ACROSS PORTIONS OF CENTRAL TAYLOR COUNTY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MARION...TAYLOR AND CRAWFORD COUNTIES...INCLUDING AREAS AROUND
BUTLER...ROBERTA...REYNOLDS...HORNS...CARSONVILLE...CHARING...WESLEY
CHURCH...FICKLING MILL...OAKLAND...LEE POPE...MARION ESTATES...MAUK
AND HOWARD.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

LAT...LON 3237 8461 3249 8463 3255 8454 3254 8451
      3256 8449 3256 8441 3261 8441 3264 8438
      3267 8437 3272 8429 3273 8424 3269 8420
      3274 8418 3276 8402 3259 8393
TIME...MOT...LOC 1256Z 168DEG 4KT 3259 8426
Special weather statement, Jun 11, 11:42 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT THU JUN 11 2015

GAZ033-044-055-111615-
CLAYTON GA-SOUTH FULTON GA-NORTH FULTON GA-
1142 AM EDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CLAYTON...SOUTH
FULTON AND NORTH FULTON COUNTIES UNTIL 1215 PM EDT...

AT 1139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS EXTENDING FROM NEAR MIDTOWN TO GRANT PARK-ZOO
ATLANTA TO FOREST PARK. THE SHOWERS ARE NEARLY STATIONARY.

RUNOFF FROM THE HEAVY RAIN WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES. THIS
INCLUDES AREAS AROUND ATLANTA...SANDY SPRINGS...EAST POINT...FOREST
PARK...COLLEGE PARK...HAPEVILLE...AND MIDTOWN.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3389 8442 3385 8436 3372 8435 3365 8435
      3361 8441 3364 8443 3381 8447
TIME...MOT...LOC 1539Z 189DEG 5KT 3382 8442 3371 8439 3361 8438

DJN
Special weather statement, Jun 11, 11:59 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1159 AM EDT THU JUN 11 2015

GAZ055-111630-
CLAYTON GA-
1159 AM EDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CLAYTON COUNTY
UNTIL 1230 PM EDT...

AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWERS WITH VERY HEAVY RAIN OVER LAKE CITY...OR NEAR JONESBORO...
DRIFTING NORTHWEST AT 5 TO 10 MPH.

RUNOFF FROM THE HEAVY RAIN WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES. THIS
INCLUDES AREAS AROUND FOREST PARK...MORROW...LAKE CITY...FORT GILLEM
AND CONLEY.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3361 8441 3365 8435 3365 8432 3357 8426
      3355 8427 3355 8429 3354 8429
TIME...MOT...LOC 1557Z 142DEG 10KT 3360 8433

DJN
Special weather statement, Jun 11, 1:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT THU JUN 11 2015

GAZ012-111745-
GORDON GA-
113 PM EDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GORDON COUNTY UNTIL
145 PM EDT...

AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CALHOUN. THIS STORM WAS
NEARLY STATIONARY.

RUNOFF FROM THE HEAVY RAIN WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES. THIS
INCLUDES AREAS AROUND CALHOUN...FAIRMOUNT...REDBUD AND SONORAVILLE.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3441 8469 3441 8473 3440 8476 3439 8486
      3440 8492 3450 8492 3457 8480
TIME...MOT...LOC 1712Z 058DEG 4KT 3444 8484

DJN
Special weather statement, Jun 11, 1:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT THU JUN 11 2015

GAZ012-020-111815-
GORDON GA-BARTOW GA-
149 PM EDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GORDON AND BARTOW
COUNTIES UNTIL 215 PM EDT...

AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN 7 MILES NORTHEAST OF
ADAIRSVILLE...OR 9 MILES SOUTHEAST OF CALHOUN...MOVING EAST AT 5 MPH.

RAINFALL AMOUNTS OF AROUND 2 INCHES IN THE PAST HOUR HAVE BEEN
ESTIMATED AROUND SONORAVILLE...WITH ADDITIONAL RAINFALL EXPECTED.
RUNOFF FROM THE HEAVY RAIN WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES. THIS
INCLUDES AREAS AROUND ADAIRSVILLE...FAIRMOUNT...RANGER...FOLSOM...
FUNKHOUSER AND SONORAVILLE.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

LAT...LON 3437 8493 3451 8486 3451 8466 3437 8466
      3435 8479
TIME...MOT...LOC 1747Z 285DEG 6KT 3442 8482

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:24 PM EDTSpecial Weather StatementFFCSumter21 min
Jun 10, 9:08 PM EDTSpecial Weather StatementFFCDouglas37 min
Jun 11, 6:47 AM EDTSpecial Weather StatementFFCCrawford, Taylor, Upson58 min
Jun 11, 8:22 AM EDTSpecial Weather StatementFFCTaylor38 min
Jun 11, 8:58 AM EDTSpecial Weather StatementFFCTaylor47 min
Jun 11, 11:42 AM EDTSpecial Weather StatementFFCFulton33 min
Jun 11, 11:59 AM EDTSpecial Weather StatementFFCClayton31 min
Jun 11, 1:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jun 11, 1:54 PM EDTSpecial Weather StatementFFCMurray51 min
Jun 11, 2:18 PM EDTSpecial Weather StatementFFCGordon72 min
Jun 11, 5:09 PM EDTSpecial Weather StatementFFCCoweta21 min
Jun 11, 5:47 PM EDTSpecial Weather StatementFFCCoweta28 min
Jun 11, 6:54 PM EDTSpecial Weather StatementFFCCarroll36 min
Jun 11, 7:28 PM EDTSpecial Weather StatementFFCHeard, Troup32 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.